VOL. 57 · NO. 1 | April 2017
 
VIEW ALL ABSTRACTS +
Frontmatter
Kyoto J. Math. 57 (1), (April 2017)
No abstract available
Kyoto J. Math. 57 (1), (April 2017)
No abstract available
Articles
Yi Qi, Yumin Zhong
Kyoto J. Math. 57 (1), 1-15, (April 2017) DOI: 10.1215/21562261-3664950
KEYWORDS: quasisymmetric mapping, quasiconformal mapping, 30C62, 37F30
Xi Tang, Zhaoyong Huang
Kyoto J. Math. 57 (1), 17-53, (April 2017) DOI: 10.1215/21562261-3759504
KEYWORDS: semidualizing bimodules, $\infty$-$\omega$-cotorsion-free modules, Bass classes, $\mathcal{X}$-projective dimension, $\mathcal{X}$-injective dimension, Bass injective dimension, (strong) $\mathrm{Ext}$-cograde, (strong) $\mathrm{Tor}$-cograde, 16E10, 18G25, 16E05, 16E30
Alberto Calabri, Ciro Ciliberto
Kyoto J. Math. 57 (1), 55-78, (April 2017) DOI: 10.1215/21562261-3759513
KEYWORDS: union of lines, contractible plane curves, log-Kodaira dimension, 14H50, 14E07, 14N20
Sachihiro Kanemori, Takao Ohno, Tetsu Shimomura
Kyoto J. Math. 57 (1), 79-96, (April 2017) DOI: 10.1215/21562261-3759522
KEYWORDS: Trudinger’s inequality, ‎variable exponent, continuity, metric measure space, nondoubling measure, 46E35, 46E30
Jean D’Almeida
Kyoto J. Math. 57 (1), 97-106, (April 2017) DOI: 10.1215/21562261-3759531
KEYWORDS: Weak Fano, space curve, blow up, 14H50, 14J45
Arvid Perego, Matei Toma
Kyoto J. Math. 57 (1), 107-146, (April 2017) DOI: 10.1215/21562261-3759540
KEYWORDS: moduli spaces of sheaves, twisted sheaves, K3 surfaces, 14D20, 32G13, 53C26
Takao Ohno, Tetsu Shimomura
Kyoto J. Math. 57 (1), 147-164, (April 2017) DOI: 10.1215/21562261-3759549
KEYWORDS: monotone Sobolev functions, Lindelöf theorem, Musielak–Orlicz spaces, ‎variable exponent, 31B25, 46E35
Sachiko Hamano, Masakazu Shiba, Hiroshi Yamaguchi
Kyoto J. Math. 57 (1), 165-183, (April 2017) DOI: 10.1215/21562261-3759558
KEYWORDS: Closings of an open torus, pseudoconvex family of open tori, variational formula for the modulus, (sub)harmonity of the hyperbolic span, 32Txx, 32G15, 32E10, 30FXX
In-Soo Baek
Kyoto J. Math. 57 (1), 185-195, (April 2017) DOI: 10.1215/21562261-3759567
KEYWORDS: Hausdorff dimension, Packing dimension, singular function, metric number theory, Self-similar measure, 28A78, 11K55
Keisuke Uchimura
Kyoto J. Math. 57 (1), 197-232, (April 2017) DOI: 10.1215/21562261-3759576
KEYWORDS: dynamical systems, catastrophe theory, Chebyshev endomorphisms, 37F45, 58K35, 22E10, 37F10, 32H50
Gene Freudenburg
Kyoto J. Math. 57 (1), 233-234, (April 2017) DOI: 10.1215/21562261-3795903
No abstract available
Back to Top